Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A derivation of Zorawski's criterion for permanent vector-lines


Authors: R. Prim and C. Truesdell
Journal: Proc. Amer. Math. Soc. 1 (1950), 32-34
MSC: Primary 76.1X
MathSciNet review: 0035136
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0035136-9
PII: S 0002-9939(1950)0035136-9
Article copyright: © Copyright 1950 American Mathematical Society